Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 626781, 8 pages.
Coderivations of Ranked Bigroupoids
The notion of (co)derivations of ranked bigroupoids is discussed by Alshehri et al. (in press), and their generalized version is studied by Jun et al. (under review press). In particular, Jun et al. (under review press) studied coderivations of ranked bigroupoids. In this paper, the generalization of coderivations of ranked bigroupoids is discussed. The notion of generalized coderivations in ranked bigroupoids is introduced, and new generalized coderivations of ranked bigroupoids are obtained by combining a generalized self-coderivation with a rankomorphism. From the notion of ()-derivation, the existence of a rankomorphism of ranked bigroupoids is established.
J. Appl. Math., Volume 2012 (2012), Article ID 626781, 8 pages.
First available in Project Euclid: 14 December 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Jun, Young Bae; Lee, Kyoung Ja; Park, Chul Hwan. Coderivations of Ranked Bigroupoids. J. Appl. Math. 2012 (2012), Article ID 626781, 8 pages. doi:10.1155/2012/626781. https://projecteuclid.org/euclid.jam/1355495291